Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? 4WD

Posted by KaraS on July 25, 2005, at 0:41:23

In reply to Re: Can stopping a TCA cause palpitations? KaraS, posted by 4WD on July 24, 2005, at 22:54:43


> Kara,
>
> I found that when I started meds (among them were Prozac, Celexa and imipramine) or increased or reduced dosage, I was prone to palpitations. They subsided as I adjusted to the drug or the different dosage.
>
> Marsha


Now that you and my other friend have had similar experiences as me, I'm not at all concerned about the palpitations. They definitely subside when I adjust to a drug or adjust to being off of it.
Thanks!

K



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/533118.html